ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/24512
Record Status Checked
Record Id 24512
Title MULTIPLICATIVE RENORMALIZABILITY AND SELFCONSISTENT TREATMENTS OF THE SCHWINGER-DYSON EQUATIONS
Contributors
Abstract
Organisation SERC
Keywords
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Mod Phys Lett A 6 (1991): 317-324. doi:10.1142/S0217732391000294 1991
Report RAL-89-115. 1989. 1989
Report ED-89-476. 1989. 1989
Showing record 1 of 1
RCUK
Science and Technology Facilities Council Switchboard: 01793 442000